MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X46800100A16B
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Nodule (4551)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a healthcare provider (hcp) reported that a patient presented with palpable pdo barb threads beneath the skin along the right mandible.The threads were not externally visible.The hcp noted a localized elevation at the site with no erythema, drainage, or tenderness observed.The hcp attempted to access the area using an 18g needle to remove or trim the threads; however, the removal attempt was unsuccessful.The hcp requested medical guidance.On november 10, 2025, the medical director provided instructions to utilize the threadmate tool and supplied thread-removal instructional materials.On december 8, 2025, a follow-up was conducted to obtain updated information regarding the patient and to determine whether thread removal was successful.The hcp reported that they were unable to visualize the threads and that removal attempts remained unsuccessful.The hcp requested additional medical guidance.The medical director subsequently offered to evaluate the patient in person through a consultation.At the time of this report, no infection, drainage, or adverse systemic symptoms have been reported.Patient outcome remains unchanged, and medical evaluation is pending.Update will be provided if and when it becomes available.
 
Event or Problem Description
On (b)(6) 2025, a healthcare provider (hcp) reported that a patient presented with palpable pdo barb threads beneath the skin along the right mandible.The threads were not externally visible.The hcp noted a localized elevation at the site with no erythema, drainage, or tenderness observed.The hcp attempted to access the area using an 18g needle to remove or trim the threads; however, the removal attempt was unsuccessful.The hcp requested medical guidance.On (b)(6) 2025, the medical director provided instructions to utilize the threadmate tool and supplied thread-removal instructional materials.On (b)(6) 2025, a follow-up was conducted to obtain updated information regarding the patient and to determine whether thread removal was successful.The hcp reported that they were unable to visualize the threads and that removal attempts remained unsuccessful.The hcp requested additional medical guidance.The medical director subsequently offered to evaluate the patient in person through a consultation.At the time of this report, no infection, drainage, or adverse systemic symptoms have been reported.Patient outcome remains unchanged, and medical evaluation is pending.Update will be provided if and when it becomes available.Update: on january 5, 2026, a follow-up email was sent to the hcp requesting an update on the patient's condition and whether the pdo threads had been successfully removed.The hcp replied to the prior communication stating: "based on some anecdotal literature, we decided to inject hylenex, which worked, and the patient is happy." this case is confirmed to be closed.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key23817668
Report Number3007895168-2025-00003
Device Sequence Number13085168
Product Code NEW
UDI-Device Identifier10652927697879
UDI-Public10652927697879
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPX2X46800100A16B
Device Lot NumberJ191-24
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYLENEX
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale